# SDR AALA202207070389

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737
- Aircraft serial: 31219
- Aircraft time: 20,949 hours, 8,607 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. RELEASED FLIGHT DECK DOOR STOP. OPERATIONAL CHECK NORMAL PER AMM 52-51-01.
